# SDR CALA0100971

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEADING EDGE OF RIGHT HORIZONTAL STABILIZER AT STATION 263.  PERFORMED INTERIM REPAIR PER SRM 55-10-01.  PERMANENT REPAIR REQUIRED IN 18 MONTHS.
